Question: Can Vitamins Make U Sick?

Why do vitamins make me vomit?

“Taking vitamins on an empty stomach can frequently upset the GI tract,” says gastroenterologist Christine Lee, MD.

“Many people experience stomach pains, nausea and even diarrhea.”.

Are there side effects to taking vitamins?

Minerals (especially taken in large doses) can cause side effects such as tooth staining, increased urination, stomach bleeding, uneven heart rate, confusion, and muscle weakness or limp feeling. When taken as directed, multivitamins and minerals are not expected to cause serious side effects.

Can multivitamins cause health problems?

“They can have pharmacologic, drug-like effects.” The one mineral and three vitamins found to cause health problems in large doses — iron and vitamins A, D and B6 — are all essential to health. Diets lacking them can cause a host of health problems, including anemia, dermatitis, skeletal deformities and eye damage.

What happens when you start taking vitamins?

You might experience transient digestive upset when you first start out. It’s very common to experience this side effect when you start a supplement regime and typically it happens when you take your vitamins on an empty stomach.

What vitamins should not be taken together?

What Vitamins Should Not Be Taken Together?Calcium and Vitamin D.Niacin Combinations and Cholesterol.Folate Supplements and Vitamin B 12 Deficiency.Vitamins K and E and Blood Clotting.Calcium and Iron Absorption.Multivitamins.What To Be Aware of When Seeking Vitamins.Who Should NOT Take Vitamins and Supplements?